# SDR SWIA202311241004

- Difficulty date: October 4, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SUPPORT ANGLE APPROX. FS262 - FS280 WL 72.10 FOUND CRACKED   (C-CHECK RO 11/20/2023)   INSTALLED NEW FLOOR SUPPORT ANGLE ATTACHED TO LBL 12 FLOOR BEAM FROM FS262 -FS280, WL72 PER REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG CC670-33052 REV G COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
